# SDR I5PA2023033075703

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- Engine: Pwa PW2037
- Engine time: 81,183 hours, 26,898 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - LH ENG HI STAGE LIGHT AND MSG WITHOUT ENGINES OPERATING. REPLACED LEFT HIGH STAGE PILOT PER AMM 36-11-08, PROBLEM STILL EXISTED. PERFORMED WIRING CHECK PER WDM 36-11-12. FOUND CONNECTOR D1064 CONTAMINATED, CLEANED CONNECTOR PER SWPM 20-60-01. NO DEFECTS NOTED.
